# SDR USAA2013072400002

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 63,338 hours, 24,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25143505
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT 11LT.  REPLACED LENS AS REQUIRED.
